Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 47, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Apr 4, 2014, 3:37 AM CDT for 8 counties in Mississippi; McNairy County, Tennessee. It was in force for 53 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2014, 3:37 AM CDT (08:37 UTC)
- Expired
- Apr 4, 2014, 4:30 AM CDT
- In force
- 53 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Alcorn County, MS, Itawamba County, MS, Lee County, MS, Pontotoc County, MS, Prentiss County, MS, Tippah County, MS, Tishomingo County, MS, Union County, MS, McNairy County, TN
The radar
The Columbus AFB radar (KGWX), 76 km from the middle of the area, began a volume at 08:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 3:50 AM CDT | TSTM WND DMG | Guntown, MS | SPOTTER REPORTS ABOUT 15 HOMES WITH MINOR DAMAGE IN THE WOODLAND HILLS SUB DIVISION AND SOME CONSTRUCTION EQUIPMENT BLOWN AROUND |
| Apr 4, 3:50 AM CDT | TSTM WND DMG | Jumpertown, MS | REPORTS OF A TREE FALLING ON A CAR NEAR JUMPERTOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 12:40 AM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 8.6 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 993 J/kg
- Mixed-layer CIN
- -136 J/kg
- Mixed-layer LCL
- 1599 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 233 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 6.5
The text
As transmitted, in the capitals the NWS used until 2016.
961
WUUS54 KMEG 040837
SVRMEG
MSC003-057-081-115-117-139-141-145-TNC109-040930-
/O.NEW.KMEG.SV.W.0047.140404T0837Z-140404T0930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
337 AM CDT FRI APR 4 2014
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ALCORN COUNTY IN NORTHEAST MISSISSIPPI...
ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI...
LEE COUNTY IN NORTHEAST MISSISSIPPI...
EASTERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI...
PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
EASTERN TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI...
EASTERN UNION COUNTY IN NORTHEAST MISSISSIPPI...
EXTREME SOUTHERN MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 430 AM CDT
* AT 338 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 7 MILES NORTH OF
BLAIR...OR 8 MILES WEST OF BALDWYN...AND MOVING NORTHEAST AT 65
MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BALDWYN...
BOONEVILLE...CORINTH...FULTON...IUKA...TUPELO...VERONA...J P
COLEMAN STATE PARK...TISHOMINGO STATE PARK...TOMBIGBEE STATE PARK
AND TRACE STATE PARK.
THIS WARNING ALSO INCLUDES AREAS NEAR BAY SPRINGS LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3409 8820 3409 8901 3499 8890 3500 8820
3492 8815 3489 8809
TIME...MOT...LOC 0838Z 234DEG 58KT 3458 8871
$$1 follow-up statement
072
WWUS54 KMEG 040901
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
401 AM CDT FRI APR 4 2014
MSC115-139-145-TNC109-040911-
/O.CAN.KMEG.SV.W.0047.000000T0000Z-140404T0930Z/
UNION MS-TIPPAH MS-PONTOTOC MS-MCNAIRY TN-
401 AM CDT FRI APR 4 2014
...THE SEVERE THUNDERSTORM WARNING FOR MCNAIRY...PONTOTOC...TIPPAH
AND UNION COUNTIES IS CANCELLED...
AT 401 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3409 8820 3409 8882 3417 8883 3435 8882
3440 8879 3450 8876 3450 8874 3454 8874
3460 8872 3495 8871 3500 8820 3492 8815
3489 8809
TIME...MOT...LOC 0901Z 234DEG 58KT 3479 8834
$$
MSC003-057-081-117-141-040930-
/O.CON.KMEG.SV.W.0047.000000T0000Z-140404T0930Z/
TISHOMINGO MS-PRENTISS MS-LEE MS-ITAWAMBA MS-ALCORN MS-
401 AM CDT FRI APR 4 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT
FOR ALCORN...ITAWAMBA...LEE...PRENTISS AND TISHOMINGO COUNTIES...
AT 401 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
LEEDY...OR 11 MILES WEST OF IUKA...MOVING NORTHEAST AT 65 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BALDWYN...
BOONEVILLE...CORINTH...FULTON...GOLDEN...IUKA...KOSSUTH...MARIETTA...
NETTLETON...PADEN...RIENZI...TUPELO...VERONA AND GIFT.
THIS WARNING ALSO INCLUDES AREAS NEAR BAY SPRINGS LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3409 8820 3409 8882 3417 8883 3435 8882
3440 8879 3450 8876 3450 8874 3454 8874
3460 8872 3495 8871 3500 8820 3492 8815
3489 8809
TIME...MOT...LOC 0901Z 234DEG 58KT 3479 8834
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 12:43 AM CDT, 2 hours 54 minutes earlier.
Area forecast discussion, Apr 4, 12:43 AM CDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 1243 AM CDT FRI APR 4 2014 .DISCUSSION... UPDATED AVIATION DISCUSSION FOR 06Z TAFS. && .PREV DISCUSSION... /ISSUED 844 PM CDT THU APR 3 2014/ DISCUSSION... CURRENTLY...RELATIVELY QUIET ACROSS THE MIDSOUTH FOR THE MOMENT. THE OVERALL THREAT OF SEVERE WEATHER HAS DIMINISHED SOME AND THE MODERATE RISK HAS BEEN DOWNGRADED TO A SLIGHT RISK ACROSS THE MIDSOUTH. A CAP HAS PREVENTED DEVELOPMENT FOR MUCH OF THE DAY WHILE THE QUALITY OF THE WARM SECTOR IS ONLY MODEST WITH DEWPOINTS IN THE UPPER 50S AND LOWER 60S AND SBCAPES 1000-1500 J/KG. THE CAP IS FINALLY STARTING TO WEAKEN AS COLD AIR ALOFT FROM THE APPROACHING MID LEVEL TROF PUSHES OVER THE WARM SECTOR. DISCRETE CELLS ARE DEVELOPING ACROSS NRN AR INTO SOUTHERN MO. THIS TREND WILL CONTINUE FOR THE NEXT FEW HOURS AND THIS ACTIVITY WILL THREATEN NORTHERN AREAS OF THE MIDSOUTH WHERE A TORNADO WATCH IS NOW IN EFFECT UNTIL 4 AM CDT. AS THE NIGHT PROGRESSES CELLS WILL MERGE INTO A LINE AS A STRONG COLD FRONT PUSHES EAST. THIS LINE WILL SWEEP EAST LATER TONIGHT WITH DAMAGING WINDS LIKELY AND SOME HAIL POSSIBLE. SJM PREV DISCUSSION... /ISSUED 329 PM CDT THU APR 3 2014/ FOCUSING ON THE SHORT TERM ONLY FOR THIS UPDATE...A QUICK LOOK AT THE LONG TERM FORECAST GUIDANCE LOOKS IN LINE WITH THE GOING FORECAST SO WILL FOCUS ON THE PROBLEM AT HAND. BOTH SHORTWAVE RIDGING AND CLOUD COVER HAVE HELPED KEEP THUNDERSTORMS ACROSS THE MIDSOUTH TO A MINIMUM TODAY. A COUPLE OF ROUNDS OF THUNDERSTORMS HAVE DEVELOPED AND APPROACHED EAST ARKANSAS ONLY TO FALL APART BEFORE REACHING THE MIDSOUTH. NEVER FELT ALL THAT COMFORTABLE WITH PRE FRONTAL CONVECTION IN THE MIDSOUTH TODAY. STILL CANNOT RULE OUT A FEW PRE FRONTAL STORM THIS AFTERNOON. THE ATMOSPHERE IS VERY UNSTABLE FEATURING CAPES OF 2000 J/KG AND LI'S OF -6. BUT I THINK THE SPECIAL SOUNDING AT LITTLE ROCK TELLS THE STORY. WITH THE LACK OF ADDITIONAL DYNAMIC SUPPORT WE WOULD NEED TO REACH TEMPERATURES IN THE MIDDLE 80S FOR CONVECTIVE DEVELOPMENT. STILL FEEL CERTAIN WE ARE IN FOR A BUSY NIGHT AS THE SHORTWAVE RIDGE SHIFTS EAST OF THE AREA AND THE LONGWAVE TROUGH APPROACHES FROM THE WEST PROVIDING THE ADDITIONAL UPPER LEVEL SUPPORT FOR THUNDERSTORMS. WE COULD EVEN SEE A FEW PRE FRONTAL STORMS DESPITE DIMINISHING THERMODYNAMIC SUPPORT. THE LATEST RAPID REFRESH RUN SUGGESTS THIS WILL BE THE CASE SHOWING AT LEAST A COUPLE OF STORMS ACROSS THE MIDSOUTH BY 9-10 PM. WIND PROFILES DO NOT LOOK AS FAVORABLE FOR TORNADOES AS THE ONCE DID IN FORECAST GUIDANCE. GROUND OBSERVATIONS INDICATE SURFACE WINDS ARE FROM THE SOUTH SOUTHWEST INSTEAD OF THE MORE FAVORABLE SOUTH OR SOUTHEAST DIRECTION. NEVERTHELESS IF WE ARE TO SEE ANY SIGNIFICANT TORNADOES IT WOULD MOST LIKELY BE IN ASSOCIATION WITH THESE PRE FRONTAL STORMS. DYNAMIC PARAMETERS IMPROVE PRIOR TO 06Z AS A 50-60 MID LEVEL JET DEVELOPS ACROSS THE AREA. IF WINDS SHIFT JUST SLIGHTLY MORE SOUTHERLY...OR SOUTHEASTERLY CONDITIONS WOULD IMPROVE FOR THE DEVELOPMENT OF TORNADOES. GUIDANCE 0-3KM SRH RANGES FROM 150-250 M2/S2 BY THE GFS...TO 200-300 MS/S2 ACCORDING TO THE NAM. FEEL LIKE THE GREATEST THREAT OF A TORNADO WOULD BE ACROSS NORTHEAST ARKANSAS AROUND 8-10 PM. LARGE HAIL AND DAMAGING WIND WOULD ALSO BE LIKELY WITH ANY DISCRETE STORMS. THE MAIN THREAT OF STORMS WILL BE ALONG AND AHEAD OF THE COLD FRONT. AT 3 PM...THE FRONT IS STILL IN EAST OKLAHOMA WAITING FOR THE UPPER LEVEL TROUGH TO SHIFT IT TO THE EAST. IT SHOULD BEGIN THAT MOVEMENT WITHIN THE NEXT FEW HOURS AND APPROACH EAST ARKANSAS AROUND MIDNIGHT...MEMPHIS AND JACKSON TN AROUND 3-4 AM AND EXIT THE MIDSOUTH BY 6 AM. IT MAY TAKE ANOTHER HOUR OR TWO TO TOTALLY EXIT NORTHEAST MISSISSIPPI. BOWING SEGMENTS WITHIN THE SQUALL LINE MAY PRODUCE 55-65 MPH STRAIGHT LINE WIND AND ISOLATED QUICK...COMPARATIVELY WEAK/COMPARED TO THE DISCRETE CELLS DISCUSSED ABOVE/ TORNADOES. LARGE HAIL IS ALSO POSSIBLE. MID-SOUTHERNERS CAN BE EXPECTED TO BE WOKEN UP BY THUNDERSTORMS OVERNIGHT. FLOODING IS ALSO A CONCERN. PW'S AROUND 1.50 INCHES COULD RESULT IN HEAVY RAINFALL RATES. IF MULTIPLE STORMS IMPACT THE SAME AREA...LOCALIZED FLASH FLOODING IS POSSIBLE. 30 AVIATION... 00Z TAF CYCLE VFR CONDITIONS WILL CONTINUE THROUGH THE EVENING HOURS. AS THUNDERSTORMS MOVE INTO THE FORECAST AREA OVERNIGHT...CEILINGS WILL LOWER TO MVFR LEVELS AND VISIBILITIES WILL LOWER AT TIMES AS WELL. THE THUNDERSTORMS WILL EXIT THE REGION BY FRIDAY AFTERNOON ALLOWING VFR CONDITIONS TO RETURN. WINDS WILL BE SOUTH AT 10 TO 20 KNOTS WITH HIGHER GUSTS TONIGHT THROUGH FRIDAY MORNING BEFORE SHIFTING TO THE NORTHWEST BY FRIDAY AFTERNOON. ARS && .AVIATION... 06Z TAFS LINE OF THUNDERSTORMS STARTING TO MOVE THROUGH THE AREA. BRIEF IFR CONDITIONS DUE TO STORMS. WINDS WILL PICK UP AS FRONT MOVES CLOSER TO AREA AND THEN SHIFT TO THE NORTHWEST. BY THIS AFTERNOON STORMS WILL BE PAST AREA AND WINDS WILL LOWER ALONG WITH VFR CONDITIONS. TLSJR && .PRELIMINARY POINT TEMPS/POPS... MEM 45 64 47 65 / 0 0 10 50 MKL 40 60 43 63 / 0 0 10 40 JBR 40 61 43 63 / 0 0 10 40 TUP 43 64 47 64 / 0 0 20 50 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Apr 4, 3:37 AM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 337 AM CDT FRI APR 4 2014 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-051045- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 337 AM CDT FRI APR 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS DURING THE PREDAWN HOURS TODAY... OVER NORTHEAST MISSISSIPPI AND AREAS OF WEST TENNESSEE EAST OF THE MEMPHIS METRO. DAMAGING WINDS WILL BE THE PRIMARY THREATS...WITH TORNADOES AND LARGE HAIL SECONDARY THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. PWB
In the hours before
Local storm report, Apr 4, 2:48 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
248 AM CDT FRI APR 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 AM TSTM WND GST ROBINSONVILLE 34.82N 90.32W
04/04/2014 E60.00 MPH TUNICA MS AMATEUR RADIO
&&
TLS/PJBLocal storm report, Apr 4, 3:10 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
310 AM CDT FRI APR 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 AM NON-TSTM WND DMG CLARKSDALE 34.20N 90.58W
04/04/2014 COAHOMA MS TRAINED SPOTTER
TREES DOWN IN CRASKDALE AND AROUND COAHOMA COUNTY ALONG
WITH SOME MINOR DAMAGE TO BUILDINGS.
0250 AM NON-TSTM WND GST OLIVE BRANCH 34.95N 89.83W
04/04/2014 E65.00 MPH DESOTO MS TRAINED SPOTTER
0253 AM TSTM WND DMG OLIVE BRANCH 34.95N 89.83W
04/04/2014 DESOTO MS AMATEUR RADIO
TREES DOWN NEAR PLEASANT HILL ROAD AND GETWELL.
&&
TLSJRLocal storm report, Apr 4, 3:17 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
317 AM CDT FRI APR 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 AM TSTM WND DMG CRENSHAW 34.50N 90.19W
04/04/2014 PANOLA MS EMERGENCY MNGR
POWER OUTAGES AND TREES DOWN THROUGHOUT PANOLA COUNTY...
A CANOPY WAS BLOWN OFF A BUILDING AND A RADIO ANTENNA WAS
BLOWN DOWN NEAR CRENSHAW
&&
JPMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 1:36 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Tunica | 39 min |
| Apr 4, 1:48 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, DeSoto, Panola, Quitman, Tate, Tunica | 42 min |
| Apr 4, 2:16 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Panola, Quitman, Tallahatchie, Yalobusha | 44 min |
| Apr 4, 2:20 AM CDT | Tornado Warning | MEG | Coahoma, Panola, Quitman, Tate, Tunica | 25 min |
| Apr 4, 2:25 AM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Lafayette, Marshall, Panola, Quitman, Tate and 1 more | 50 min |
| Apr 4, 2:31 AM CDT | Tornado Warning | MEG | Panola, Tate | 29 min |
| Apr 4, 2:38 AM CDT | Tornado Warning | MEG | Panola, Quitman, Tallahatchie, Yalobusha | 37 min |
| Apr 4, 2:42 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Calhoun, Lafayette, Marshall, Panola, Pontotoc and 3 more | 48 min |
| Apr 4, 2:48 AM CDT | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Marshall, Tate | 42 min |
| Apr 4, 2:56 AM CDT | Severe Thunderstorm Warning | MEG | Panola, Tallahatchie, Yalobusha | 19 min |
| Apr 4, 3:06 AM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Marshall, Tippah | 39 min |
| Apr 4, 3:15 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Lafayette, Lee, Monroe, Pontotoc and 2 more | 45 min |
| Apr 4, 3:17 AM CDT | Tornado Warning | MEG | Calhoun, Lafayette, Lee, Pontotoc | 28 min |
| Apr 4, 3:52 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Itawamba, Lee, Monroe, Pontotoc | 53 min |
| Apr 4, 4:13 AM CDT | Tornado Warning | MEG | Itawamba, Monroe | 32 min |
| Apr 4, 3:33 AM CDT | Flash Flood Warning | MEG | Shelby | 3 hr |
| Apr 4, 3:36 AM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardeman, Hardin, Henderson, McNairy and 1 more | 39 min |
| Apr 4, 4:08 AM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 37 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2014Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.